Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ivmi

Veteran Member
  • Total Reviews

    0
  • Content Count

    132
  • Joined

  • Last visited

Everything posted by ivmi

  1. Now what...nobody even talk about RSO...? no news...improvements...nothing?my plants are growing ok...a month ago I started to experience muscle twitching and atrophy...i'm really fucked up right now...i can't take it anymore...emotionaly..
  2. There was talk about strains somewhere after page 200. Indica is the best bet by the looks of it. I took a grand total of 200mg over 10 days. I ended up with 'borderline Chron's', which I've now almost rid myself of with diet much to the confusion of my doctor. The depersonalistion/emotional blunting began to fade about 8 months after 'tane which coincided with doing silly amounts of intense aerobic exercise daily (4+ hours) which has been shown to facilitate hippocampal neurogenesis (opposite
  3. Why is nobody talking about which strand to take? i was searching the internet and i bought Pineapple chunk seeds from barney's farm...i hope that it'll do... It is mainly indica, has that 'couch lock' properties, high in THC...
  4. p.s. those of you who are vaping...anyone tried this method?
  5. Ok, since i've tried liver flush one time 3 months ago, i can say that it only gave me more problems... as i said, i have some pain in places where my lymph nodes are, and there is evident some small swelling on my neck...and my armpit is also swollen. I don't know what to think about it, i just know that all of it appeared since liver flushing. Today i have pain in my joints....as i sometimes do... Anyway...i'm not really convinced about RSO helps, but, yesterday i planted my seeds, and i ho
  6. I was trying to find this guy "AccutaneIsPoison" on page 108 but there is no him or his posts, only quotes from forum members on his posts...what happened to his posts?
  7. dear all! Month ago I did the liver flush...and after that major panick! My armpit got swollen and is swollen still. I have wierd feeling in my neck on the same side where my swollen armpit is. I had very extensive blood check up - i have no autoimmune diseases, my ESR is very low, CRP also. I got my copper serum checked and it is slightly lower than it should be. I had ultrasound of my neck and armpit, and doctor say that there is only one small lymph node in my neck about 6-7 mm in size. I g
  8. Dubya...it's interesting about your prolactin and testosterone....mine were both hightened 4 years ago...I didn't check it since...but maybe i should....! but thyroid hormones were all ok....it seems that prolactin is somehow affected with accutane...?
  9. Hi guys...i found this on the internet...it really makes sense to me! I think that i will try with this supplement http://pureformulas.com/bcomplex-plus-120-vegetable-capsules-by-pure-encapsulations.html#sthash.3QGeazRP.qyvcywHL.dpbs after when I'm done with my anti parasite program and liver flushing...they are suggesting it on this site...http://howirecovered.com/active-b12-therapy-faq/maybe it can solve my problem for good...someone attached something about methylation few pages earlier...so
  10. So, finally...i read last 30 pages...and I'm really exhausted from it. I would like to sum it up : for hair loss, i need to try castor oil to heal my body entirely from my side eff. (hair loss, joint stiffness, dry eyes, thin-slow healing skin) i need to make Rick Simpson hemp oil...and take it daily or to try fasting ...or reduce my diet... As I said previously I'm currently taking dr. Clark anti parasite program (it removes parasites and toxins out of body), which includes 2x liver flush
  11. Well, I didn't say it reversed it...it just stop it...or really slowed it down. My hair never went dense like it was prior accutane...but I know it stopped shedding after some time when taking Selenium. Although, it never helped much with joint stiffness and eye dryness...i had it sometimes despite Selenium. But, Selenium is definitely a saver!! who knows how much hair I would lost up until now!! I just want to know if anyone knows how to get rid of this symptoms once and for all? I don't like
  12. Hey guys! I'm really interested in finding ways to cope with problems after accutane or even to repair them. I took accutane for 9 days (30mg per day) 4 years ago. One month after stopping it, my symptoms started. My skin got much thinner and slower healing after pimples, I have itching, scaling scalp with some hair loss, body hair loss, sometimes dry eyes, and mild joint pain. So my problems are not that serious like some people here are facing, but enough to worry me (especially losing hair ha
  13. Hi all! I haven't post in here for a while... Now, 3 and a half years post accutane (i took it for 9 days) , I have a few words to say. So, as you remember I was complaining about skin thinning, slow healing, joint stiffness, body and scalp hair thinning. two years ago I got some tests done, but none of them gave me an answer about my problem. I have to say that i still have problem with my thin skin that is healing very slowly and my hair is still thinner than it was in the beginning (bef
  14. So here are some news from me...i started taking BC pills after i stopped with accutane...to contoll my acne. And 2 week ago i stopped taking it, and i found out that i dont have dandruff anymore...so i don't know if it is coincidence or what...but...it is like that... I mean there are some flakes here and there but no one would notice...my scalp is still not red, or inflamed or itchy (well sometimes it is, but it could be like 4 times a day that i feel itchyness) but still...i have body hairlos
  15. did you do any blod tests? do you know if it is autoimmune?
  16. ok...so i teseted my blod (complete blod count) and it came back excellent! only trombocytes are a bit low but only a bit...and i checked out my blod count-s from the past and i also had low trombo. a few years ago... so i think it's nothing...iron is ok...i could ask for B12...but next is ANA...so if this come back negative..i really don't know what to think... to oli girl - i checked my thyroid a few months ago - FT3 FT4 and TSH and everything is also great! could i have autoimmune disease if
  17. well i didn't say that i don't loose any hair, but as i said it has passed almost 8 months since i took accutane and it is maybe a bit thinner, but even I'm not shure... trust me i would reather go bald than have this skin healing and thinning problems...it is very depressing...i always had very good skin complexion...and then came period of stress and i got few (read 4-5 big pimples) on my right cheek, and then my "smart" doctor after failing with doxy put me on accutane...I wasn't even near se
  18. i have one more question about autoimmune diseases...if i go for ANA test and it come back negative, does it really roule out any possibility of having autoimmune disease?
  19. so...next week will be 8 months since i took accutane for 9 days....my scalp hair is just fine( dandruff is anoying but...it's ok)...no stinging, no redness,no itching - nothing...but i have much less hair on my armpits, pubic area and legs(the most)...of course my main concern(still) is fragile skin and slow healing...although i can't say that i have sun sensitivity or anything else...it is just thinning and fragility...i never got red marks this long, nor i ever got scarring from pimples and n
  20. but Max that would also mean that you have it...? you told me that you tested positive...
  21. so...it has passed 7 months since my 9 days of taking accutane....i keep an eye on my scalp hair loss, and although i know for shure that my hair has thinned, i can't say that i'm loosing much hair...it is always less than 50 strands per day...only when i wash my hair (one per week,there's no need to do it more frequently) i loose about 80 (more or less)...i cant say that it is a huge number for me becouse i always loose much hair... i'm a girl and have long hair...and i think that most girls sh
  22. my dossage was 30mg per day. i took it couse my doctor told me to i didn't know that it would be like that...so what...does it matter that i took it only for a week? i can't believe that i would have this side effects for life,just becouse taking some drug for a week... P.S. i dont have bloodshot eyes, i see my veins much more than i did before...on my body and under my eyes, oh and one more thing...im not older that much it hass passed only 8 months since i heald greatly from every pimple i go
  23. so i really don't have words to say...it's like i'm in a nightmare and i can't wake up... 9 days taking accutane has lead me from great healer without any scars from acne, to thin, very fragile skin that doesn't heal at all. My hair has thinned...along with armpits and pubic hair...i don't recognize my body anymore...and all that becouse few pimples on my right cheek??? i'm living trough nightmare now. Everyone is telling me that it will get better, but how much longer should i wait??? it's been
  24. yeah, i know you've said to me once...but what i tried to say is that it doesnt mean that it will be a permanent side effect for everyone...i've heard that people recovered from it...
  25. don't be so pessimistic...at least i still struggle not to be...it has passed only 6 months...maybe i need more time...it's not ok to make such conclusions about something, you scare people! I mean you scare me!
×